# SDR CALA2012012600048

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 72,696 hours, 16,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 144N3210
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF TO LOG PAGE 8696793, REINSPECT FUSELAGE DENT BODY STATION 760 BETWEEN STR 16 AND 17L, PER SRM.  INSTALLED REPAIR AS PER ECRA 5331-01580, PLACED ON A DIP 53-DIP CONTROL NUMBER 14371 PERMANENT REPAIR AS PER PART 3 BEFORE 23 MONTH.
